Capped equity swaps under the double-jump stochastic volatility model with stochastic interest rates

Jia-Hau Guo*

*Corresponding author for this work

Research output: Contribution to journalArticlepeer-review

Abstract

This study proposes a double-jump stochastic volatility model with stochastic interest rates to price capped equity swaps and other multi-period derivative securities. Closed-form solutions for capped equity swaps with a fixed or variable notional principle are derived. In addition, numerical examples are employed to analyze comparative statics properties, counterparty risks, and the dynamics of the forward smile.

Original languageEnglish
Pages (from-to)340-370
Number of pages31
JournalJournal of Futures Markets
Volume31
Issue number4
DOIs
StatePublished - 1 Apr 2011

Fingerprint Dive into the research topics of 'Capped equity swaps under the double-jump stochastic volatility model with stochastic interest rates'. Together they form a unique fingerprint.

Cite this